MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. VANTA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC PUERTO RICO OPERATIONS CO. VANTA; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 977006
Medical Device Problem Code Energy Output Problem (1431)
Health Effect - Clinical Codes Paresthesia (4421); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that patient(pt)s communicator was no longer working as of tuesday.They spoke to the representative(rep) and they tried swapping out the cord but that did not work.Pt was vibrating on her back for two days (agent understood pt was experiencing stimulation).It was not a fun thing since pt was vibrating when trying to sleep.When pt was trying to use the communicator they got a message that said to turn commutator on but it would not turn on.During call caller closed all applications and powered off the handset.Caller held the communicator power button down for an extended period of time.Caller plugged the communicator into the charging cord and tried a different outlet, but communicator would not turn on or charge.The troubleshooting steps that were taken on the call resolved the issue.
 
Event or Problem Description
Patient representative called back and mentioned the new communicator was delivered.Patient rep mentioned they were trying to get it to work, there was no list of procedures provided with the unit and we think we got it right but they were unable to get it to connect.Agent instructed the patient rep to open the mystim app, patient confirmed a green and blue light on the communicator and handset prompted to use your handset to place the communicator over their implant.Agent instructed patient rep to place the communicator over their implant, patient rep confirmed handset showed device found and patient was able to connect to their therapy settings.Patient rep was able to turn the therapy on and patient confirmed they feel tingling in their back.Patient rep was able to adjust the stimulation to where patient was able to feel the stimulation.Agent reviewed with patient rep to close all applications in between use and to monitor.The troubleshooting steps taken on call resolved the issue.
 
Additional Manufacturer Narrative
Section b5 updated with additional information.Section h6 updated with additional codes.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VANTA
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24921772
Report Number3004209178-2026-06769
Device Sequence Number10063838
Product Code LGW
UDI-Device Identifier00763000849078
UDI-Public(01)00763000849078(17)270328
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number977006
Device Catalogue Number977006
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer04/20/2026
05/26/2026
Initial Report FDA Received Date04/20/2026
Supplement Report FDA Received Date04/22/2026
06/04/2026
Date Device Manufactured04/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age79 YR
Patient SexFemale